Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 307, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 29, 2023, 1:36 PM CDT for 10 counties in Missouri. It was in force for 39 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2023, 1:36 PM CDT (18:36 UTC)
- Expired
- Jul 29, 2023, 2:15 PM CDT
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Audrain County, MO, Callaway County, MO, Franklin County, MO, Gasconade County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 83 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 1:44 PM CDT | TSTM WND DMG | 1 W Mexico, MO | Tree limb down on powerline near South Morris and West Breckenridge. Time estimated by radar. |
| Jul 29, 1:44 PM CDT | TSTM WND GST 60 | 7 N Mexico, MO | Estimated gust along outflow running ahead of the main line of thunderstorms. EM relayed the report from HAM radio operator. Time estimated by radar. |
| Jul 29, 1:46 PM CDT | TSTM WND DMG | 2 N Vandiver, MO | Large tree limb down 2 miles northeast of Mexico MO. Time estimated by radar. |
| Jul 29, 1:51 PM CDT | TSTM WND DMG | 1 Wsw Mexico, MO | Electric line down at 100 block of West Street. Time estimated from radar. |
| Jul 29, 1:51 PM CDT | TSTM WND DMG | Fulton, MO | Multiple power outages from trees on power lines in Fulton city limits. multiple trees down in Fulton city limits. time estimate from radar. |
| Jul 29, 2:04 PM CDT | TSTM WND DMG | 1 Ene Santa Fe, MO | large limbs down near Santa Fe. Time estimate from radar. |
| Jul 29, 2:08 PM CDT | TSTM WND DMG | Wellsville, MO | Tree down across Hwy 19. Time estimated by radar. |
| Jul 29, 2:10 PM CDT | TSTM WND DMG | Mokane, MO | Large tree limb snapped off. Via Facebook post with picture. |
| Jul 29, 2:18 PM CDT | TSTM WND GST 70 | Buell, MO | Time estimate from radar. 70 mph winds were persistent for 10/15 minutes. |
| Jul 29, 2:20 PM CDT | TSTM WND DMG | 3 W Buell, MO | trees down. time estimate from radar. |
| Jul 29, 2:20 PM CDT | TSTM WND GST 75 | 1 S Middletown, MO | Observation taken with handheld kestrel anemometer just west of middletown. Gusts of 50-60 mph continues after the initial outflow for approximately 20 minutes. |
| Jul 29, 2:25 PM CDT | TSTM WND DMG | 7 Nw Mount Sterling, MO | trees down along HWY J. time estimate from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 11:28 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 105 J/kg
- Mixed-layer CIN
- -536 J/kg
- Mixed-layer LCL
- 1292 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
135
WUUS53 KLSX 291836
SVRLSX
MOC007-027-071-073-137-139-151-163-173-219-291915-
/O.NEW.KLSX.SV.W.0307.230729T1836Z-230729T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
136 PM CDT Sat Jul 29 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southwestern Ralls County in northeastern Missouri...
Audrain County in central Missouri...
Montgomery County in east central Missouri...
Eastern Callaway County in central Missouri...
Southeastern Monroe County in northeastern Missouri...
Northwestern Franklin County in east central Missouri...
Northeastern Osage County in central Missouri...
Northwestern Warren County in east central Missouri...
Southwestern Pike County in northeastern Missouri...
Northern Gasconade County in east central Missouri...
* Until 215 PM CDT.
* At 136 PM CDT, severe thunderstorms were located along a line
extending from near Mexico to Holts Summit, moving southeast at 50
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Fulton, Mexico, and Auxvasse around 140 PM CDT.
Martinsburg, Williamsburg, and Shamrock around 150 PM CDT.
Wellsville and Chamois around 155 PM CDT.
Other locations in the path of these severe thunderstorms include
Montgomery City, Mineola, New Florence, Buell and Big Spring.
This includes Interstate 70 in Missouri between exits 148 and 183.
This also includes Deutschheim Historic Site and Graham Cave State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3949 9188 3942 9122 3914 9125 3914 9126
3899 9126 3835 9132 3859 9201
TIME...MOT...LOC 1836Z 293DEG 44KT 3914 9192 3866 9214
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaja2 follow-up statements
886
WWUS53 KLSX 291853
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
153 PM CDT Sat Jul 29 2023
MOC007-027-071-073-137-139-151-163-173-219-291915-
/O.CON.KLSX.SV.W.0307.000000T0000Z-230729T1915Z/
Ralls MO-Audrain MO-Montgomery MO-Callaway MO-Monroe MO-Franklin MO-
Osage MO-Warren MO-Pike MO-Gasconade MO-
153 PM CDT Sat Jul 29 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN RALLS COUNTY IN NORTHEASTERN MISSOURI...AUDRAIN
COUNTY IN CENTRAL MISSOURI...MONTGOMERY COUNTY IN EAST CENTRAL
MISSOURI...EASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...SOUTHEASTERN
MONROE COUNTY IN NORTHEASTERN MISSOURI...NORTHWESTERN FRANKLIN COUNTY
IN EAST CENTRAL MISSOURI...NORTHEASTERN OSAGE COUNTY IN CENTRAL
MISSOURI...NORTHWESTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN PIKE COUNTY IN NORTHEASTERN MISSOURI AND NORTHERN
GASCONADE COUNTIES IN EAST CENTRAL MISSOURI...
At 152 PM CDT, severe thunderstorms were located along a line
extending from near Martinsburg to 8 miles northwest of Linn, moving
east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters. At 150 PM estimated wind gusts of
60 mph were reported in Mexico.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Montgomery City, Wellsville, Chamois, Mineola, New Florence,
Buell, Bellflower, Big Spring, Hermann, Jonesburg and Swiss.
This also includes Deutschheim Historic Site and Graham Cave State
Park.
This includes Interstate 70 in Missouri between exits 148 and 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3949 9188 3942 9122 3914 9125 3914 9126
3899 9126 3835 9132 3859 9201
TIME...MOT...LOC 1852Z 270DEG 44KT 3907 9169 3860 9191
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Jaja433
WWUS53 KLSX 291905
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
205 PM CDT Sat Jul 29 2023
MOC007-027-071-073-137-139-151-163-173-219-291915-
/O.CON.KLSX.SV.W.0307.000000T0000Z-230729T1915Z/
Ralls MO-Audrain MO-Montgomery MO-Callaway MO-Monroe MO-Franklin MO-
Osage MO-Warren MO-Pike MO-Gasconade MO-
205 PM CDT Sat Jul 29 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN RALLS COUNTY IN NORTHEASTERN MISSOURI...AUDRAIN
COUNTY IN CENTRAL MISSOURI...MONTGOMERY COUNTY IN EAST CENTRAL
MISSOURI...EASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...SOUTHEASTERN
MONROE COUNTY IN NORTHEASTERN MISSOURI...NORTHWESTERN FRANKLIN COUNTY
IN EAST CENTRAL MISSOURI...NORTHEASTERN OSAGE COUNTY IN CENTRAL
MISSOURI...NORTHWESTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN PIKE COUNTY IN NORTHEASTERN MISSOURI AND NORTHERN
GASCONADE COUNTIES IN EAST CENTRAL MISSOURI...
At 205 PM CDT, severe thunderstorms were located along a line
extending from near Wellsville to 7 miles southwest of Chamois,
moving east at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Montgomery City, New Florence, Buell, and Mineola around 210 PM
CDT.
Other locations in the path of these severe thunderstorms include
Bellflower, Big Spring, Hermann, Jonesburg, Mount Sterling, Swiss and
Drake.
This also includes Deutschheim Historic Site and Graham Cave State
Park.
This includes Interstate 70 in Missouri between exits 148 and 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3949 9188 3942 9122 3914 9125 3914 9126
3899 9126 3835 9132 3859 9201
TIME...MOT...LOC 1905Z 291DEG 34KT 3903 9157 3859 9184
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
JajaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 12:17 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 29, 12:17 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1217 PM CDT Sat Jul 29 2023
.SHORT TERM... (Through Late Sunday Afternoon)
Issued at 409 AM CDT Sat Jul 29 2023
.Key Messages...
1.) Dangerous heat is expected again this afternoon and early
evening with heat index values up to 110 F in the Excessive Heat
Warning area and up to 108 in the Heat Advisory area.
2.) A few strong to severe thunderstorms are possible along and
south of I-70 this afternoon into evening with damaging winds and
large hail the primary hazards. However, there is still uncertainty
on the exact location and coverage of thunderstorms.
3.) Cooler temperatures are anticipated Sunday into the first half
of next week along with a potentially active pattern with rounds of
showers and thunderstorms across portions of the region.
Multiple MCSs are ongoing early this morning across
IL to the north of the CWA with their outflow/gravity waves moving
southward through the CWA, initiating new isolated thunderstorms.
Additionally, isolated to scattered showers that developed as a
result of a passing mid-level shortwave trough interacting with a
tongue of mid-level moisture will continue through sunrise until the
shortwave trough departs.
Trends this morning also support lower concerns of widespread cloud
cover and showers and thunderstorms to compromise the threat of
dangerous heat again today, but the exact position of a southward
moving cold front, also impacting temps, is still uncertain due to
the influence of outflow this morning. During early afternoon, model
guidance indicate a position of the cold front anywhere from the I-
70 corridor to across far southeastern MO. Although there should be
periods of scattered to broken mid-level clouds today, periods of
strong insolation are also expected to promote high temps in the mid
to upper 90s F south, along, and just north of the cold front. With
dewpoints projected around 70 to the mid-70s F as well, dangerous
heat index values of 100 to 110 F are forecast this afternoon and
early evening across the Excessive Heat Warning and Heat Advisory
Areas, excluding far northeastern MO/west-central IL. Heat index
values of around 110 F are most likely in the St. Louis metro and
southwestern IL, where the Excessive Heat Warning is in effect.
The coverage, placement, and evolution of thunderstorms this
afternoon and evening are unfortunately still relatively unclear.
Some CAMs and short-term model guidance suggest that an MCS moving
east-southeastward across NE to the north of the cold front early
this morning will either reintensify as it reaches the CWA this
afternoon or its associated remnant MCV will be the catalyst for new
development of thunderstorms. Outside of this MCS/MCV, there is a
lack of discernible large-scale forcing mechanisms in addition to
weak frontal convergence and gradually weakening capping inversion,
resulting in uncertainties of the coverage of thunderstorms. That
being said, the best potential for thunderstorms will be somewhere
along and south of I-70, or just north to south of the cold front
during the afternoon. A few thunderstorms could be strong to severe
this afternoon and evening with damaging winds and large hail the
primary threats, given MLCAPE of 2000 to 3500 J/kg, deep and dry sub-
cloud layers, and plentiful -10 to -30C CAPE (hail CAPE). Deep-layer
wind shear of 15 to 30 kt could enable some organization of
thunderstorms into small multicell cluster/MCS. Wind shear will be
strongest along or just north of the cold front, where short-lived
splitting supercells (unidirectional wind shear) cannot be ruled
out. Most showers and thunderstorms should shift south of the CWA by
late this evening behind the front, but isolated showers and
thunderstorms will remain possible overnight across central and
southeastern MO near the weak 850-hPa front.
The surface cold front is expected to become stationary to the
southwest of the CWA by Sunday morning and become more diffuse,
before possibly attempting to lift back northward into
central/southeastern MO. There are indications that another MCS or
remnant MCV may travel along the front sometime between morning and
afternoon within upper/mid-level northwesterly flow, but the timing,
track, and even presence of this feature is unclear. Outside of the
MCS/MCV, large-scale forcing could again be nebulous and frontal
convergence weak with little shower and thunderstorm development
possible if this feature is absent. A few strong to severe
thunderstorms are also possible, but with so much
uncertainty/conditionality, this possibility has been omitted from
messaging for now. Behind the cold front much cooler, near average
temps are expected on Sunday in the mid-80s to around 90 F, possibly
cooler if there are showers and thunderstorms along with widespread
clouds.
Pfahler
.LONG TERM... (Sunday Night through Friday)
Issued at 409 AM CDT Sat Jul 29 2023
Deterministic and ensemble model guidance are unanimous in that
upper/mid-level northwesterly flow will remain in place over the Mid-
Mississippi River Valley through at least the first half of next
week. Additionally, a series of mid-level shortwave troughs/MCVs are
advertised to navigate this flow and excite rounds of showers and
thunderstorms near the aforementioned front as it wavers across the
region. Probabilities of measurable 24-hour QPF are above 70
percent for much of the CWA during the week, signaling the potential
for an active and wet pattern. However, the details of this pattern
are naturally difficult to decipher at this lead time. Showers and
thunderstorms along with associated cloud cover may limit how warm
temps get next week as well, with even the NBM 75th percentile near
average through Tuesday. After, the upper-level ridge, initially
over the Rocky Mountains, could shift eastward later in the week
before decreasing in amplitude, favoring the highest 850-hPa temps
(over 97.5th percentile) beneath the ridge to encroach on the CWA.
However, there is some variability on how much the ridge amplifies
over the Mid-Mississippi River Valley and how warm 850-hPa temps
become among WPC Cluster Analysis applied to ensemble model guidance
for Thursday. Similarly, NBM interquartile temp ranges span around
10 F by that time, encapsulating the uncertainty in the temp
forecast by that time.
Pfahler
&&
.AVIATION... (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1213 PM CDT Sat Jul 29 2023
A strong thunderstorm complex is approaching the forecast area
and will move through most of the terminals during the first 6
hours of the TAF period. KCOU, KJEF, KSTL, KSUS, and KCPS are most
likely to be impacted by heavy rain, reduced visibilites, wind
gusts up to 60-70 mph, and frequent lightning. While confidence is
high that this complex will produce those conditions, some
uncertainty remains in exactly where they will be experienced so
have kept mention to TSRA and visibility reduction for now.
In the wake of the system conditions will clear and winds will
become lighter and northerly as a cold front passes through the
region at the same time at the thunderstorms. VFR flight
conditions will prevail thereafter. Additional showers and
thunderstorms are possible Sunday during the day, but confidence
in this occurrence and the location of the thunderstorms remains
low so have forgone mention in the TAF for now.
MRM
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 9 PM CDT this evening for Audrain MO-Boone
MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Madison MO-Moniteau MO-Monroe MO-Montgomery MO-
Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Francois MO-
Warren MO-Washington MO.
Excessive Heat Warning until 9 PM CDT this evening for Jefferson
MO-Lincoln MO-Saint Charles MO-Saint Louis City MO-Saint
Louis MO-Sainte Genevieve MO.
IL...Heat Advisory until 9 PM CDT this evening for Fayette IL-Greene
IL-Macoupin IL-Montgomery IL-Pike IL.
Excessive Heat Warning until 9 PM CDT this evening for Bond IL-
Calhoun IL-Clinton IL-Jersey IL-Madison IL-Marion IL-Monroe
IL-Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Jul 29, 7:16 AM CDT, 6 hours 20 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 716 AM CDT Sat Jul 29 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301230- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 716 AM CDT Sat Jul 29 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Dangerous heat will continue for most of the region this afternoon and early evening with heat index values of 100 to 110 degrees. An Excessive Heat Warning and a Heat Advisory are in effect. There is a chance of thunderstorms today into tonight. A few thunderstorms could be strong to severe with the primary hazards being damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms across portions of the region Sunday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. MRM
In the hours before
Local storm report, Jul 29, 1:22 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
122 PM CDT Sat Jul 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM Tstm Wnd Dmg 3 SE Midway 38.96N 92.40W
07/29/2023 Boone MO Trained Spotter
Several small limbs down in the area.
Spotter estimated winds to be near 60 mph.
&&
MaplesLocal storm report, Jul 29, 1:25 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
125 PM CDT Sat Jul 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM Tstm Wnd Dmg Columbia 38.95N 92.33W
07/29/2023 Boone MO Emergency Mngr
Power lines down near Worley and Providence
inside city limits. Power outages and
traffic lights out in town.
&&
MaplesThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 12:46 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Moniteau, Monroe, Shelby | 59 min |
| Jul 29, 1:46 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls, Shelby | 44 min |
| Jul 29, 2:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Franklin, Gasconade, Lincoln, Montgomery, Osage and 3 more | 48 min |
| Jul 29, 2:47 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Pike, Saint Charles, Saint Louis and 1 more | 43 min |
| Jul 29, 3:24 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 36 min |
| Jul 29, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 48 min |
| Jul 29, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 44 min |
| Jul 29, 4:47 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 58 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.